# SDR SIMA20130403019

- Difficulty date: April 3, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 35,923 hours, 29,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLOOR PROXIMITY STRIP LIGHT NR 4 & 5 AIRCRAFT SIDE WIRE HARNESS HAS MISSING CONNECTOR AND NR 5 ALSO HAS A NICKED WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FLOOR PROXIMITY STRIP LIGHT NR 4 & 5 AIRCRAFT SIDE WIRE HARNESS MISSING CONNECTOR IAW EMB 145 SWPM 20-21-00 STEP 5 AND EMB 145 SWPM 20-50-01 STEP 4.  REPAIRED NICKED WIRE ON NR 5 IAW EMB 145 SWPM 20-21-00 STEP 7.B.  THE OPERATIONAL FLOOR PROXIMITY STRIP LIGHT CHECKS WERE GOOD IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
